Help
FORUMS › General Discussions › Men Talk › Viagra Question
TOPIC: Viagra_Question
Created by: ilrivervalley
Original Starting post for this thread:
When I take Viagra, Cialis or Levitra they all work great but after an hour or two my stomach becomes quite upset. Has anyone else experienced this and found a way to tone down the discomfort?

1  2  Next »
1 to 10 of 12
User Details are only visible to members.
A1Fucker; I take Viagra and it always makes me a little loose but only AFTER I play.

Medford MA
Username hidden
(24 posts)
User Details are only visible to members.
Greeneyes: You got me thinking about that when you mentioned the 2 hour rule, so the last couple of times I've taken it I made sure to adhere to it. It did seem to help with the effectiveness, but what surprised me more was that I suffered a LOT less from the side effects of taking it. Weird.

Username hidden
(56 posts)
User Details are only visible to members.
Having food or alcohol in the stomach when taking Viagra can reduce the effacy up to 30%. It is recommended to take Viagra 2 hours before eating/drinking or 2 hours after your last bite or drink.

Cialis is not as affected by food/alcohol.

Scottsdale AZ
Username hidden
(177 posts)
User Details are only visible to members.
LOL Al well that was a bitch I bet. I bet you were hoping the fan worked well. muhaha

Username hidden
(2809 posts)
User Details are only visible to members.
A1, are you sure it wasn't something you ate? LOL!

Princeton NJ
Username hidden
(1660 posts)
User Details are only visible to members.
OMG, A1...that's really one for the books...Hilarious! (but not at the time, of course...lol)

Tempe AZ
Username hidden
(230 posts)
User Details are only visible to members.
I've used both Viagra and Cialis, and find Cialis to be far less a problem with side effects. With me, Viagra occasionally causes a headache and/or heartburn. But after a little trial and error, I found that a pre-emptive strike of Zantac and Advil when taking Viagra did the trick. Also, Viagra on an empty stomach seems to increase the chance of these side effects, at least for me. (I'm not a doctor--I just play one on SLS;)

Never used Levitra, as my doctor seemed to think it isn't as effective as the other two. And I generally use Cialis as an "insurance policy" before a play date or party just in case.

From what I've heard from other guys, they generally prefer one of these meds to the exclusion of the others. For me, Cialis is the best option, though Viagra is a bit less expensive. Pretty much an individual preference.

Tempe AZ
Username hidden
(230 posts)
User Details are only visible to members.
CONSIDER YOURSELF LUCKY MY MAN. I TRIED IT ONCE AND IT HAVE ME THE SHITS "DURING" THE SEXUAL ENCOUNTER. I WAS SITTING ON THE TOILET WITH A ROCK HARD DICK.....NOT A GOOD FEELING.....LOL!

Olmsted Falls OH
Username hidden
(60 posts)
User Details are only visible to members.
I would suggest something like omeprasol or zantac taken before.

Username hidden
(37 posts)
User Details are only visible to members.
Have you tried to eat a little something before you take it? Can always mention it to your pharmacist or Dr.

Franklinville NJ
Username hidden
(48 posts)
1  2  Next »
1 to 10 of 12
TOPIC: Viagra Question

This site does not contain sexually explicit images as defined in 18 U.S.C. 2256.
Accordingly, neither this site nor the contents contained herein are covered by the record-keeping provisions of 18 USC 2257(a)-(c).
Disclaimer: This website contains adult material. You must be over 18 to enter or 21 where applicable by law.
All Members are over 18 years of age.

Terms of Use | Privacy Policy